# SDR HEEA062139

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206064902027
- Condition: Mismarked
- Location: Firewall
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISIDENTIFIED.  AFT FIREWALL ANGLES:  FORWARD AND AFT ANGLE PART NUMBERS ARE SWITCHED.  IF THE FORWARD ANGLES ARE ORDERED, WILL RECEIVE THE AFT ANGLES.
